# SDR N6WA2025052001

- Difficulty date: May 20, 2025
- Submitted: May 20, 2025
- Operation: Air carrier
- Aircraft: N524GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10097
- Aircraft time: 44,750 hours, 35,452 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Part number: 601R317725S
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT SIDE PANEL DRAG ANGLE NEEDS EVALUATION FOR POSSIBLE CRACK.    REMOVE OLD PAX DOOR AFT SIDE PANEL DRAG ANGLE FABRICATED NEW DRAG ANGLE AND DOUBLERS AND INSTALLED IAW EA 139-2025-001 IR.
